Scientific article

A polynomial bound for the lap number

ContributorsBaillif, Mathieu
Published inQualitative theory of dynamical systems, vol. 3, no. 2, p. 325-329
Publication date2002

In this note, we show a polynomial bound for the growth of the lap number of a piecewise monotone and piecewise continuous interval map with finitely many periodic points. We use Milnor and Thurston's kneading theory with the coordinates of Baladi and Ruelle, which are useful for extending the theory to the non continuous case.

Citation (ISO format)
BAILLIF, Mathieu. A polynomial bound for the lap number. In: Qualitative theory of dynamical systems, 2002, vol. 3, n° 2, p. 325–329. doi: 10.1007/bf02969409
Main files (1)
Article (Published version)
ISSN of the journal1575-5460

Technical informations

Creation10/28/2010 2:39:00 PM
First validation10/28/2010 2:39:00 PM
Update time03/14/2023 4:08:31 PM
Status update03/14/2023 4:08:31 PM
Last indexation01/15/2024 9:47:37 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack